Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 77, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 30, 2025, 3:56 PM EDT for Collier County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2025, 3:56 PM EDT (19:56 UTC)
- Expired
- Jun 30, 2025, 4:19 PM EDT
- In force
- 23 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Collier County, FL
The radar
The Miami radar (KAMX), 97 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Key West, FL (KNQX), launched 12:00Z, 7.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1801 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
479
WUUS52 KMFL 301956
SVRMFL
FLC021-302030-
/O.NEW.KMFL.SV.W.0077.250630T1956Z-250630T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
356 PM EDT Mon Jun 30 2025
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
South central Collier County in southwestern Florida...
* Until 430 PM EDT.
* At 356 PM EDT, a severe thunderstorm was located over Carnestown,
or near Everglades City, moving northwest at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Chokoloskee, Everglades City, Plantation Island, Carnestown,
Copeland, Big Cypress National Preserve, Jerome, and Port Of The
Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2587 8119 2577 8139 2596 8157 2605 8130
TIME...MOT...LOC 1956Z 146DEG 12KT 2589 8136
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CWC1 follow-up statement
387 WWUS52 KMFL 302019 SVSMFL Severe Weather Statement National Weather Service Miami FL 419 PM EDT Mon Jun 30 2025 FLC021-302029- /O.CAN.KMFL.SV.W.0077.000000T0000Z-250630T2030Z/ Collier FL- 419 PM EDT Mon Jun 30 2025 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL COLLIER COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. However, gusty winds and heavy rain are still possible with this thunderstorm. LAT...LON 2587 8119 2577 8139 2596 8157 2605 8130 TIME...MOT...LOC 2018Z 146DEG 12KT 2595 8141 $$ CWC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 1:27 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 30, 1:27 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Miami FL 127 PM EDT Mon Jun 30 2025 ...New UPDATE, AVIATION... .UPDATE... Issued at 1258 PM EDT Mon Jun 30 2025 NEAR TERM: The strong southeasterly flow has kept Atlantic coast clear of showers this morning. With the Gulf breeze and diurnal heating, this afternoon is expected to become active, especially in the interior and SW FL, with sea breezes and outflow boundaries. The 18Z sounding has not composed yet, but the forecast soundings continue to support atmospheric conditions for an afternoon and early evening with scattered showers and thunderstorms. Any passing storms will bring the potential for hazards such as gusty winds, small hail, lightning, and heavy rainfall. EXTENDED OUTLOOK: Uncertainty remains high as we move into the extended forecast...the latest National Hurricane Center update kept the potential for a tropical disturbance at 20% chance in the next 7 days. Regardless of tropical format or not, the incoming moisture and activity will bring a holiday weekend with plentiful rainfall and potential for hydro hazards in the Florida Peninsula. Conditions will continued to be monitored. For the latest updates: weather.gov/mfl or nhc.noaa.gov && .SHORT TERM... (Today through Tuesday) Issued at 128 AM EDT Mon Jun 30 2025 Conditions across South Florida will remain unsettled this week, with scattered showers and strong thunderstorms possible each afternoon. Surface high over the western Atlantic ocean will continue to promote light southeasterly flow across the region today, and convective development will be (mostly) driven by local mesoscale processes, with daytime heating and sea breeze and other boundary collisions playing a pivotal role. The presence of a lingering tropical upper tropospheric trough (TUTT) over the Bahamas will act to enhance activity, with forecast soundings showing CAPE > 3000 J/kg, 500 mb temperatures staying below -8C and lapse rates 6-7 C/km in the early afternoon hours. Strong thunderstorms could be possible as a result, capable of heavy downpours, damaging wind gusts and perhaps some small hail, mainly after 5PM and into the early night hours. Convection will be mainly focused over the interior, southwest FL and the Lake Okeechobee area. On Tuesday, mid-level troughing will begin to develop across the Midwest, eventually absorbing the TUTT as it continues to drift northward. Meanwhile, an associated surface low and frontal boundary will move across the Eastern Seaboard, pushing the western Atlantic surface high further south. As a result, surface winds across South Florida will start to veer from the south/southeast, leading to convective activity each afternoon becoming more concentrated across northern portions of the CWA instead of interior and southwest Florida. At the same time, the last of the lingering Saharan Dust will clear out and deep moisture will return with the southerly flow, with PWATs climbing into 1.9-2.1 inch range, potentially leading to heavy rainfall and localized flooding with any strong convection on Tuesday. High temperatures will remain typical for this time of year as they will rise into the upper 80s and lower 90s across most areas. Heat indices across the interior and southwest Florida could peak in the low 100s. Balmy conditions overnight, with lows in the upper 70s and upper 80s along the coasts, and low 70s across the interior. && .LONG TERM... (Tuesday night through Sunday) Issued at 128 AM EDT Mon Jun 30 2025 Uncertainty increases in the extended period as the aforementioned frontal boundary stalls out across the southeast U.S. later this week, pushing the surface high further south and away from the Florida peninsula. Deep moisture will return to the area as southerly flow prevails, with PWATs climbing above 2 inches each day, and model guidance agrees in keeping elevated chances for showers and thunderstorms across northern portions of the CWA each afternoon through the long term period. Model QPF also hints at heavy downpours with some of these showers and thunderstorms each evening, with values in the 1-2 inch range each day in the Lake Okeechobee area. Uncertainty in the long term forecast stems from the possibility of a disturbance developing sometime later this week. Some of the deterministic guidance hints at an area of low pressure potentially forming somewhere along the stalled frontal boundary (could be over the Gulf waters, or over the Panhandle, or even over the Gulf Stream waters). However, the lack of model consensus or a consistent trend continues to complicate the forecast. If a system does develop, it could potentially help enhance the aforementioned chances for showers and thunderstorms across the region, and elevate the potential for severe and flooding impacts. This scenario will need to be monitored closely in the coming days. Seasonably warm temperatures will continue each day. && .AVIATION... (18Z TAFS) Issued at 1258 PM EDT Mon Jun 30 2025 SE winds have increased, including occasional gusty conditions, with the Atlantic breeze at the east coast TAF sites. There will be an afternoon westerly Gulf breeze this afternoon at APF. SCT showers and thunderstorms late in the day mainly over interior and Gulf coast South FL. ISO/SCT MVFR ceilings possible throughout the period, especially with passing showers and thunderstorms. && .MARINE... Issued at 128 AM EDT Mon Jun 30 2025 Gentle southeasterly winds prevail through midweek as surface high remains in place over the western Atlantic. This feature could shift southward later this week, resulting in more southerly flow across all local waters. Seas across the Atlantic and Gulf waters will remain at 2 feet or less through the weekend and into early next week. Scattered showers and thunderstorms will be possible across the local waters each day. Any thunderstorm can produce brief periods of rough seas along with gusty and erratic winds. && .PRELIMINARY POINT TEMPS/POPS... Miami 79 89 79 90 / 30 60 30 40 West Kendall 74 90 75 90 / 30 60 30 40 Opa-Locka 79 91 79 92 / 30 60 30 40 Homestead 78 89 78 90 / 30 50 30 30 Fort Lauderdale 79 88 79 89 / 30 60 30 50 N Ft Lauderdale 79 89 78 89 / 30 60 30 50 Pembroke Pines 80 93 81 93 / 30 60 30 50 West Palm Beach 77 88 76 90 / 30 70 40 60 Boca Raton 77 91 78 91 / 30 70 40 60 Naples 73 89 76 89 / 40 60 30 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && UPDATE...JS SHORT TERM...ATV LONG TERM....ATV AVIATION...JS
In the hours before
Special weather statement, Jun 30, 3:41 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Miami FL
341 PM EDT Mon Jun 30 2025
FLZ066-070-302015-
Hendry FL-Inland Collier County FL-
341 PM EDT Mon Jun 30 2025
...A strong thunderstorm will impact portions of central Collier and
south central Hendry Counties through 415 PM EDT...
At 341 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 12 miles north of Copeland, or 13 miles south
of Ave Maria, moving northwest at 15 mph.
HAZARD...Wind gusts of 45 to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ave Maria, Golden Gate Estates, Hendry Correctional, Miles City,
Sunniland, Picayune Strand State Forest, Deep Lake, and Intersection
I-75 And Everglades Blvd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2631 8117 2603 8129 2610 8165 2636 8147
TIME...MOT...LOC 1941Z 116DEG 11KT 2615 8136
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CWCSpecial weather statement, Jun 30, 3:48 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Miami FL
348 PM EDT Mon Jun 30 2025
FLZ069-070-302015-
Coastal Collier County FL-Inland Collier County FL-
348 PM EDT Mon Jun 30 2025
...A strong thunderstorm will impact portions of south central
Collier County through 415 PM EDT...
At 348 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Plantation Island, or over Everglades
City, moving northwest at 15 mph.
HAZARD...Wind gusts of 45 to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Everglades City, Plantation Island, Carnestown, Copeland, Fakahatchee
Strand State Preserve, Jerome, Port Of The Island, and Deep Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2607 8147 2603 8130 2586 8120 2580 8129
2580 8134 2585 8139 2586 8147 2588 8146
2589 8148 2588 8151 2586 8151 2589 8154
2590 8151 2590 8152 2592 8156 2590 8154
2590 8156 2594 8160
TIME...MOT...LOC 1948Z 143DEG 12KT 2587 8134
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
CWCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 3:29 PM EDT | Special Marine Warning | MFL | 31 min | |
| Jun 30, 3:41 PM EDT | Special Weather Statement | MFL | Collier | 34 min |
| Jun 30, 3:48 PM EDT | Special Weather Statement | MFL | Collier | 27 min |
| Jun 30, 4:17 PM EDT | Special Weather Statement | MFL | Hendry | 28 min |
| Jun 30, 4:20 PM EDT | Special Weather Statement | MFL | Collier | 25 min |
| Jun 30, 4:21 PM EDT | Special Marine Warning | MFL | 24 min | |
| Jun 30, 4:45 PM EDT | Areal Flood Advisory | MFL | Collier | 2 hr |
| Jun 30, 4:48 PM EDT | Special Weather Statement | MFL | Collier | 27 min |
| Jun 30, 4:52 PM EDT | Special Weather Statement | MFL | Hendry | 23 min |
| Jun 30, 5:33 PM EDT | Special Marine Warning | MFL | 27 min | |
| Jun 30, 5:44 PM EDT | Special Weather Statement | MFL | Glades | 31 min |
| Jun 30, 6:22 PM EDT | Special Marine Warning | MFL | 38 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.